Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

On Estrace 1mg after total hysterectomy, still have hot flashes at night. Increased the dosage. Does it cause weight gain ?

I have been on Estrace 1mg for 2 years after total hysterectomy still having some problems with hotflashes at night My Dr increased my dose to 2mg I am worried re taking higher dose due toside effects especially weight gain? I also have had episodes with hives and have had allergy testing done and Dr said she had othercwoman with hives after menopause ? Is it related Sorry i did not know I needed credit card for answer i will disconnect now
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2013
Thanks for your query.
Hives is not related to menopause, as it is an allergic situation.
Weight gain is a side effect of the HRT, however , it is not a rule of thumb that you would gain weight after increasing dosage of Estrace.
You can ward off the weight gain by indulging in yoga / exercise right off, before you start experiencing the side effects.
All the best.
Answered: Thu, 29 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor